# SDR SWAA2025090410147

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 49,262 hours, 30,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS L1 DOOR SLIDE FELL OUT OF BUSTLE.   REINSTALLED ESCAPE SLIDE PER AMM 25-66-01 AND MT 725-61-06 REM/INSTL.
